# SDR SWIA201642831

- Difficulty date: October 22, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 36,646 hours, 32,139 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: 601R35004337
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SKIN PROTECTIVE PLATE HAS CRACKS AROUND FASTENER HOLES. ( LOCATED & DRILLED HOLES ON NEW CARGO PROTECTIVE PLATE IAW SRM.
